# SDR SWAA2020042036440

- Difficulty date: April 6, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cocked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY CARGO TRACK AT B.S. 794-847; R.B.L. 14; W.L. 155. / REPAIRED AFT CARGO BAY TRACK BY REPLACING TRACK FROM BS 727 TO 747+10 AND FROM BS 757 TO BS 887 WITH A REPAIR CHANNEL SPLICE AT BS 747+10; RBL 14; WL 155 IAW EA #1-A53-4982; SRM 53-00-53-2R-3; AND DRAWINGS 146A7500/146A7501 80570U 10APR20
